# SDR DALA13047090956

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT DOOR 1R HAD A FRAYED CABLE.  A FAILURE OF THIS CABLE WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703. THE DOOR SLIDE CABLE WAS REPLACED.
